# SDR AJXA2020012190005

- Difficulty date: January 9, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N752WJ
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 12,610 hours, 9,535 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE,  THE CREW WAS UNABLE TO RETRACT THE LANDING GEAR AFTER TAKEOFF.  THE AIRCRAFT RETURNED SAFELY TO TETERBORO AIRPORT TO INVESTIGATE THE PROBLEM. THE AIRCRAFT WAS PUT INTO MAINTENANCE AND IT WAS FOUND THAT THE PRESSURE OF THE NOSE GEAR STRUT WAS TOO LOW. THE NOSE GEAR WAS SERVICED AND GEAR SWINGS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED BACK TO SERVICE.
